# SDR AT9900055

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION ON CARGO TRACKS AT VARIOUS STATION LOCATIONS.  THE LOCATIONS ARE AS FOLLOWS: STA 218 TO 362 LT, STA 351 TO 446 LT, STA 446 TO 511 LT, STA 897 TO 965 LT, STA 218 TO 362 RT, STA 351 TO 362 RT,  STA 362 TO 370 RT, AND STA 965 TO 996 RT.  FABRICATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED TRACKS IAW DC9 SRM 51-10-2, 51-21-0, 51-10-3, 51-10-4, AND 53-21-0 FIG 7A.
